# SDR SWIA20230718000

- Difficulty date: July 10, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 41,015 hours, 31,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 670-53-61-2139 - REPAIR TO LH FUSELAGE SKIN BETWEEN FS1000.00 - FS1015.00 AND STR22L - STR24L THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR. FORM M-337 IS REQUIRED.REF: EAML 1168567, EAML 1168260, ML 26861368 (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR ON LH FUSELAGE SKIN BETWEEN FS1000.00 - FS1015.00 AND STR22L - STR24L  PER REO 670-53-61-2139 REV -- DATED 2023-07-14. COMPLIED WITH STRUCTURAL MAJOR REPAIR RII 51-900-1002-SKY.  M-337 FORM HAS BEEN COMPLIED WITH.
